MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MDT PUERTO RICO OPERATIONS CO, MED REL CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6068073
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H7: updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B3: date of event is unknown.D4: lot is unknown; hence udi is unknown.Radiographic image results updated: 1) lateral x-ray multilevel lumbar interbody fusion.2) ap xray of 1 some subsidence of expandable grafts at lower implanted level seen.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a device used for spinal therapy.It was reported that bioth the cages impinged onto upper endplate of l4/5 disc patient reported cramping leg.There were no further complications reported regarding the event.
 
Event or Problem Description
Additional information was received from the manufacturer representative stating that the procedure involved was transforaminal lumbar interbody fusion at l4/5.No revision surgery planned.
 
Additional Manufacturer Narrative
B5: updated with additional information.D4: lot is updated along with the udi details.E1: initial reporter details are updated.E3: occupation is updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24302453
Report Number2647346-2026-00049
Device Sequence Number13181374
Product Code MAX
UDI-Device Identifier00763000246693
UDI-Public(01)00763000246693(17)320217(10)1009421W
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Relabeling,Recall,Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6068073
Device Catalogue Number6068073
Device Lot Number1009421W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by ManufacturerNot provided
02/12/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/10/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1030489-09/17/2025-001-C
Patient Sequence Number1
Patient SexUnknown